# SDR CALA2014102792613

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 53,633 hours, 21,788 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  RT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION 101.5 FROM INBD, 4.5 INCHES FROM TE, 3 INCHES DIAMETER.  CUT OUT THE DAMAGED SKIN & CORE.  REMOVED WATER APPLIED REPAIR & RESTORED FINISH IAW SRM 55-21-11 PARA 5E.  REQUIRES RE-INSPECTION IAW SRI 55-21-11-2-002-00 TABLE 203.
